# SDR 97ZZZX2892

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N84643
- Make and model: Piper PA-34-220T
- Aircraft serial: 348233033
- Engine: Cont LTSIO360KB
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE OIL AND FILTER CHANGE, NON-FERROUS METAL CHUNKS WERE FOUND IN OIL FILTER.  AIRCRAFT WAS REMOVED FROM SERVICE PENDING ENGINE TEAR DOWN AND REPAIR.  FURTHER DETAILS WILL FOLLOW WHEN AVAILABLE.
